| Catalog Number |
124146526 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
Event or Problem Description
It was reported that a duraloc 300 series shell (46mm od 124646000) was implanted with the liner 123906000 (neutral 22.225mm id x 46mm od).There was a need to change the liner recently and our sales associate had brought in the 10 degree bantam liner (124146526) and the locking ring (124946503) that goes with it.These however would not fit in the 300 series cup.There was no reported patient consequence.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: this is a duplicate report of 1818910-2019-82925.1818910-2019-84128 is being retracted as it is a report duplication.1818910-2019-82925 will be kept for investigation.